# SDR SWAA2023082181620

- Difficulty date: July 23, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 231BF HAS DE-LAMINATION. (MARKED)<[01] PASSENGER CABIN FLOOR BOARD 231BF WITH DELAMINATION AS MARKED WAS REPLACED WITH A SERVICEABLE FLOOR BOARD DUE TO THE AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.1.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
